Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The geometries associated with a certain system of Cremona groups


Authors: John Wesley Young and Frank Millett Morgan
Journal: Trans. Amer. Math. Soc. 17 (1916), 233-244
MSC: Primary 14E07
MathSciNet review: 1501039
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07

Retrieve articles in all journals with MSC: 14E07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501039-8
Article copyright: © Copyright 1916 American Mathematical Society